# SDR SWAA2018060722609

- Difficulty date: May 31, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, TRAILING EDGE INBOARD OF DEFLECTION RIB, TRIANGLE STIFFENER CRACKED AT LOWER FASTENER HOLE.  R&R STIFFENER IAW SRM.
